# SDR NACA2024031000001

- Difficulty date: March 10, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,427 hours, 15,428 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Equip Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIP OVHT LIGHT ON AND ALARM GOING OFF. BOTH EICAS AND OVERHEAD LIGHTS ON. ACCOMPLOSHED PROJECT WORKSHEET WO 123167, REPLACED TS104 SENSOR, TS 0041, VALVE COOLING MANIFOLD CONNECTOR, LEFT PACK LOW LIMIT VALVE. SYSTEM OPERATIONAL CHECK PER AMM 21-58-01
